# SDR ASAA2021020434015

- Difficulty date: February 4, 2021
- Submitted: February 6, 2021
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 53,084 hours, 15,730 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shroud
- Part number: 3400022020
- Condition: Broken
- Location: Number 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENGINE OUTLET GUIDE VANE SHROUD BROKEN AT 5:00 OCLOCK POSITION, REF TSR710466. GROUNDED - YES. R & R OUTLET GUIDE VANE SHROUD AT AFFECTED AREA, REF B737-800 AMM 72-23-01.
